[seqfan] Re: Help wanted: A counting problem concerning the generalized Pauli group

N. J. A. Sloane njas at research.att.com
Sat Feb 21 20:57:35 CET 2009

Simone,  Your problem reminds me a lot of the calculations we did in the paper

227. A Group-Theoretic Framework for the Construction of Packings in Grassmannian Spaces [postscript, pdf, arXiv:math.CO/0208002], A. R. Calderbank, R. H. Hardin, E. M. Rains, P. W. Shor and N. J. A. Sloane, J. Algebraic Combinatorics, 9 (1999), pp. 129-140.

(see item 227 on my pub. list)

- see in particular the formulae in Theorem 1.

I'm not saying this will solve your problem, but it sounds like it
might be related.

 Best regards

 Neil J. A. Sloane
 AT&T Shannon Labs, Room C233, 
 180 Park Avenue, Florham Park, NJ 07932-0971
 Email: njas at research.att.com
 Office: 973 360 8415; fax: 973 360 8178
 Home page: http://www.research.att.com/~njas/

More information about the SeqFan mailing list